# SDR 9503169882

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Malfunctioned
- Location: Left
- Part time: 35,184 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S VERTICAL GYRO FAILED DURING TAKEOFF ROLL AT DTW.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED CAPTAIN'S VERTICAL GYRO.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
